# SDR SWAA2024081224348

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 33,190 hours, 15,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE EMERGENCY SLIDE LIGHT INOP<[01] RELAMPED R/H SIDE EMERGENCY SLIDE LIGHT PER AMM 33-51-04. OPS CHECK GOOD.
